# SDR REXA2022101300866

- Difficulty date: September 30, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670320907
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME IS CORRODED BETWEEN STGR 26L AND 25R  INSTALLED NEW FRAME SECTOR AND REPAIR PARTS IAW CRJ 700 SRM 53-21-23-201-008-A01 S AND SRM 51-42-06-001-001-A01AND 51-42-21-001-001-A01.
